# SDR HNAA2011090100271

- Difficulty date: August 25, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 56,656 hours, 63,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 5 EMERGENCY FLOOR PATH LIGHT INOPERATIVE.  R & R EMERGENCY FLOOR PATH LIGHT AT ROW 5.  OPS CHECKED GOOD.
